# SDR UALA2012080604195

- Difficulty date: August 6, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 67,393 hours, 9,785 cycles
- Engine: Pwa PW40903
- Engine time: 43,283 hours, 5,304 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENGINE START NR 1 OIL PRESSURE 121,  NR 2 152,  EGT 480 AND CLIMBING NO ROLL BACK ON NR 1.  ACCOMPLISHED NORMAL START.  ALL PARAMETERS NORMAL AT IDLE.
